Publications in collaboration with researchers from Universidade de Santiago de Compostela (9)

2021

  1. Simplicial fibrations

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 115, Núm. 2

2020

  1. Igualdad de género en el ámbito de las Matemáticas

    Libro blanco de las matemáticas (Fundación Ramón Areces), pp. 375-420

2018

  1. Homogeneous spin Riemannian manifolds with the simplest Dirac operator

    Advances in Geometry, Vol. 18, Núm. 3, pp. 289-302

2016

  1. Cyclic homogeneous Riemannian manifolds

    Annali di Matematica Pura ed Applicata, Vol. 195, Núm. 5, pp. 1619-1637

2015

  1. Reduction of polysymplectic manifolds

    Journal of Physics A: Mathematical and Theoretical, Vol. 48, Núm. 5

2014

  1. Cyclic metric Lie groups

    Monatshefte fur Mathematik, Vol. 176, Núm. 2, pp. 219-239

2010

  1. Symmetries, Noether's theorem and reduction in k-cosymplectic field theories

    AIP Conference Proceedings

  2. Hamilton-Jacobi theory in k-symplectic field theories

    International Journal of Geometric Methods in Modern Physics, Vol. 7, Núm. 8, pp. 1491-1507